Alert archive / Michigan / Tornado Warnings in 2021

Tornado Warning 4, NWS Grand Rapids, MI

June 26, 2021Calhoun County, Eaton County, Michigan

NWS Grand Rapids, MI issued this tornado warning at Jun 26, 2021, 4:58 PM EDT for Calhoun County, Eaton County, Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2021, 4:58 PM EDT (20:58 UTC)
Expired
Jun 26, 2021, 5:45 PM EDT
In force
47 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Calhoun County, MI, Eaton County, MI

The radar

The Grand Rapids radar (KGRR), 73 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:05 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

249 
WFUS53 KGRR 262058
TORGRR
MIC025-045-262145-
/O.NEW.KGRR.TO.W.0004.210626T2058Z-210626T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Grand Rapids MI
458 PM EDT Sat Jun 26 2021

The National Weather Service in Grand Rapids has issued a

* Tornado Warning for...
  Northeastern Calhoun County in south central Michigan...
  Southern Eaton County in south central Michigan...

* Until 545 PM EDT.

* At 457 PM EDT, a confirmed tornado was located near Bellevue, or 10
  miles north of Marshall, moving northeast at 35 mph.

  HAZARD...Damaging tornado.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Charlotte, Eaton Rapids and Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4242 8516 4242 8508 4249 8507 4266 8466
      4256 8460 4242 8460 4242 8472 4237 8472
      4228 8508
TIME...MOT...LOC 2057Z 237DEG 31KT 4241 8503 

TORNADO...OBSERVED
HAIL...<.75IN

$$

MEADE
4 follow-up statements
360 
WWUS53 KGRR 262106
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
506 PM EDT Sat Jun 26 2021

MIC025-262115-
/O.CAN.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Calhoun MI-
506 PM EDT Sat Jun 26 2021

...THE TORNADO WARNING FOR NORTHEASTERN CALHOUN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EDT for south central
Michigan.

LAT...LON 4242 8460 4242 8506 4249 8505 4266 8466
      4256 8460
TIME...MOT...LOC 2105Z 232DEG 33KT 4246 8495 

$$

MIC045-262145-
/O.CON.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Eaton MI-
506 PM EDT Sat Jun 26 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR SOUTHERN
EATON COUNTY...
        
At 505 PM EDT, a confirmed tornado was located near Bellevue, or 9
miles southwest of Charlotte, moving northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Charlotte...           Eaton Rapids...        Potterville...
Bellevue...            Olivet...              Brookfield...
Dimondale...           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4242 8460 4242 8506 4249 8505 4266 8466
      4256 8460
TIME...MOT...LOC 2105Z 232DEG 33KT 4246 8495 

TORNADO...OBSERVED
HAIL...<.75IN

$$

DUKE
304 
WWUS53 KGRR 262115 RRA
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
515 PM EDT Sat Jun 26 2021

MIC045-262145-
/O.CON.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Eaton MI-
515 PM EDT Sat Jun 26 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
SOUTHEASTERN EATON COUNTY...
        
At 514 PM EDT, a confirmed tornado was located between Olivet and 
Charlotte, moving northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Charlotte...           Eaton Rapids...        Olivet...
Brookfield...          Dimondale...           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4242 8460 4242 8494 4252 8494 4266 8466
      4256 8460
TIME...MOT...LOC 2114Z 236DEG 31KT 4250 8485 

TORNADO...OBSERVED
HAIL...<.75IN

$$

DUKE
422 
WWUS53 KGRR 262123
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
523 PM EDT Sat Jun 26 2021

MIC045-262145-
/O.CON.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Eaton MI-
523 PM EDT Sat Jun 26 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
SOUTHEASTERN EATON COUNTY...
    
At 523 PM EDT, a confirmed tornado was located near Charlotte, moving
northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Law enforcement confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Charlotte...           Eaton Rapids...        Dimondale...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4248 8460 4248 8484 4253 8488 4266 8466
      4256 8460
TIME...MOT...LOC 2123Z 238DEG 34KT 4255 8475 

TORNADO...OBSERVED
HAIL...<.75IN

$$

DUKE
805 
WWUS53 KGRR 262138
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
538 PM EDT Sat Jun 26 2021

MIC045-262145-
/O.CON.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Eaton MI-
538 PM EDT Sat Jun 26 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR EAST
CENTRAL EATON COUNTY...
    
At 537 PM EDT, a confirmed tornado was located 6 miles north of Eaton
Rapids, moving northeast at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dimondale...           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4256 8464 4255 8473 4260 8473 4266 8466
      4256 8460
TIME...MOT...LOC 2137Z 241DEG 28KT 4259 8463 

TORNADO...OBSERVED
HAIL...<.75IN

$$

DUKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:41 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 26, 3:41 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
341 PM EDT Sat Jun 26 2021

LATEST UPDATE...
Synopsis/Discussion/Marine

.SYNOPSIS...
Issued at 340 PM EDT Sat Jun 26 2021

- Severe Threat continues this evening

- Flooding threat continues into Sunday at least

- Chances for precipitation almost every forecast period of 7day
  forecast

&&

.DISCUSSION...(This evening through next Saturday)
Issued at 340 PM EDT Sat Jun 26 2021

- Severe Threat continues this evening

Line of storms will progress east across the Tornado Watch area
late this afternoon and evening. We are working with strong winds
aloft that is resulting in very fast storm motions near 50 knots
at times. Damaging winds remain the main threat, however we are
still monitoring areas of rotation within the line. Tornadoes are
still a possibility with kinks in the line and cells out of ahead
of the line as well. 0-3km SRH off the KGRR VWP has jumped to 359
m2/s2 as the low level jet has strengthened. We expect the line to
sweep east this evening with a relative lull in the activity
tonight as compared to what has been taking place much of the last
several days.

- Flooding threat continues into Sunday at least

As expected, rivers are rising all across West Michigan with several
days of heavy rain in the rearview mirror. Unfortunately, another
day of heavy rain lies ahead of us. 2-4 inches of rain are already
on the ground across most of the area, with more than 5 inches
having already fallen closer to Lake Michigan in some areas. As long
as today's heavy rain doesn't fall repeatedly in the same areas,
general rain totals should result in another 1 or 2 inches of rain
in most areas. This will keep rivers rising, and result in a lot of
bankfull conditions over the next few days, but no significant
flooding. If we end up putting down 3 or 4 more inches of rain over
some areas, we could end up pushing some of our rivers over flood
stages.

Perhaps the bigger risk is related more to the general flooding of
roads, yards, and small creeks that will be possible. Soils are now
saturated, and creeks are already running high. Thus, if we do get
some training of the heavier rain showers today over the same areas,
a significant portion of that rain will have nowhere to go, and will
result in flooding on these smaller streams and other low areas. A
flood watch remains in effect as the conditions for both of these
types of flooding remain over our neck of the woods through
tomorrow.

- Chances for precipitation almost every forecast period of 7day
  forecast

The pattern will remain conducive for showers and thunderstorms
much of the next 7 days. A frontal boundary will remain nearby
with southwest flow aloft at least into Monday night and Tuesday.
After that time an upper trough rotates in from the west which
will make the precipitation more showery. Bottom line, we are in a
wet pattern and it will continue well into the work week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 147 PM EDT Sat Jun 26 2021

Showers and storms are beginning to develop southwest of Michigan
and are moving this way. We'll see storms at the terminals this
afternoon/evening and it's not out of the question a few could be
strong to severe. The storms will move out during the evening
leaving light rain showers overnight. Cigs/vsbys will improve
after 12z.

&&

.MARINE...
Issued at 340 PM EDT Sat Jun 26 2021

Have opted to include a Beach Hazards Statement to go along with
the Small Craft Advisory. The Van Buren zone will run from this
evening through Sunday morning at 10am. The areas from Allegan
through Oceana County will run from this evening through 200pm on
Sunday. Fairly strong southwesterly winds will ramp up tonight and
should at least reach the 15 to 25 knot range. This should boost
wave heights into the 3-5 foot range. Therefore, both the SCA and
the BHS appear warranted. The highest waves will likely be late
tonight and during the morning hours of Sunday, so folks fishing
early/morning pleasure craft on the big lake and morning swimmers
will be the most affected. Waves should steadily fall through the
day, so postponing boating/swimming trips until later in the
afternoon would be prudent.

Much lighter winds and smaller waves set up for Sunday night into
Monday.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Flood Watch through Sunday morning for MIZ050>052-056>059-
     064>067-071>074.

     Beach Hazards Statement through Sunday afternoon for MIZ043-050-
     056-064.

     Beach Hazards Statement through Sunday morning for MIZ071.

LM...Small Craft Advisory until 2 PM EDT Sunday for LMZ845>848.

     Small Craft Advisory until 10 AM EDT Sunday for LMZ844.

&&

SYNOPSIS...Duke
DISCUSSION...Duke
AVIATION...04
MARINE...Duke
Hazardous weather outlook, Jun 26, 11:50 AM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
1150 AM EDT Sat Jun 26 2021

MIZ037>040-043>046-050>052-056>059-064>067-071>074-270830-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
1150 AM EDT Sat Jun 26 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

A threat for severe thunderstorms exists this afternoon and evening
between 200pm and 1000pm. The greatest chance for severe weather
will occur south of a Muskegon to Mt. Pleasant line. Main threats
today will be damaging winds especially, but we cannot rule out a
couple isolated tornadoes as well. Thunderstorm movement today will
be rapidly off to the northeast at near 50 mph.

A risk for flooding exists through tonight. Additional rain through
the day could become excessive as showers and storms will likely
repeatedly move over the same areas. Urban and poor drainage
flooding in addition to overflowing small streams and creeks are all
possible. The ground is already saturated from the recent heavy
rainfall and streams are running high.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The risk for flooding and severe weather could persist into
Sunday. Additional storms are possible for much of next week which
could maintain the flooding hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening. Please
relay reports of severe weather to the National Weather Service.

LMZ844>849-270830-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1150 AM EDT Sat Jun 26 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Areas of dense fog are expected over Lake Michigan today. In
addition...thunderstorms will produce cloud to water lightning
strikes. The wind and waves will be on the increase today into
tonight...which could pose a risk to smaller craft.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible at times for much of the period.

Conditions are expected to be hazardous for smaller craft Sunday
for much of the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening. Please
relay reports of severe weather to the National Weather Service.

MJS/DUKE

In the hours before

Local storm report, Jun 26, 2:58 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
258 PM EDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       1 SSW KENTWOOD          42.87N 85.60W
06/26/2021  M3.67 INCH       KENT               MI   PUBLIC

            RAINFALL SINCE THURSDAY THROUGH 7 AM THIS
            MORNING.

&&

WDM
Local storm report, Jun 26, 3:02 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
302 PM EDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HEAVY RAIN       FRUITPORT               43.13N 86.16W
06/26/2021  M2.43 INCH       MUSKEGON           MI   PUBLIC

            IN ONE HOUR AND 20 MINUTES AT FRUITPORT HIGH
            SCHOOL 2.43 OF RAIN FELL.

&&

WDM
Local storm report, Jun 26, 3:13 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 PM EDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HEAVY RAIN       1 E GRANT               43.33N 85.80W
06/26/2021  M1.83 INCH       NEWAYGO            MI   MESONET

            MESONET STATION GRNTN GRANT. THIS IS A ONE
            HOUR RAINFALL REPORT.

&&

WDM
Local storm report, Jun 26, 4:22 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 PM EDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       CROTON                  43.43N 85.67W
06/26/2021  M1.80 INCH       NEWAYGO            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CROM4 CROTON. THIS IS
            A ONE HOUR RAINFALL REPORT.

&&

WDM
Local storm report, Jun 26, 4:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 PM EDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HEAVY RAIN       1 SE GRANDVILLE         42.90N 85.74W
06/26/2021  M1.05 INCH       KENT               MI   MESONET

            MESONET STATION DW6683 GRANDVILLE. THIS IS A
            ONE HOUR RAINFALL REPORT.

&&

WDM
Local storm report, Jun 26, 4:26 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
426 PM EDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       3 SW WYOMING            42.86N 85.74W
06/26/2021  M1.37 INCH       KENT               MI   PUBLIC

            THIS RAINFALL OCCURRED IN 40 MINUTES.

&&

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:57 PM EDTMarine Dense Fog AdvisoryGRR14 hr
Jun 26, 3:32 AM EDTSmall Craft AdvisoryGRR36 hr
Jun 26, 11:37 AM EDTAreal Flood AdvisoryGRRAllegan, Ionia, Kent, Montcalm, Ottawa4 hr
Jun 26, 12:56 PM EDTSpecial Marine WarningGRR3 hr
Jun 26, 2:36 PM EDTAreal Flood AdvisoryGRRMuskegon4 hr
Jun 26, 3:10 PM EDTAreal Flood WarningGRRAllegan, Barry, Ionia, Kalamazoo, Kent, Montcalm and 2 more43 hr
Jun 26, 3:25 PM EDTSevere Thunderstorm WarningGRRAllegan57 min
Jun 26, 3:31 PM EDTSevere Thunderstorm WarningGRRMecosta59 min
Jun 26, 3:39 PM EDTTornado WarningGRRClare, Isabella, Mecosta15 min
Jun 26, 3:49 PM EDTBeach Hazards StatementGRRAllegan, Muskegon, Oceana, Ottawa, Van Buren24 hr
Jun 26, 4:44 PM EDTTornado WarningGRRIonia31 min
Jun 26, 4:55 PM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton, Kalamazoo65 min
Jun 26, 5:05 PM EDTTornado WarningGRRClinton28 min
Jun 26, 5:20 PM EDTSevere Thunderstorm WarningGRRIngham55 min
Jun 26, 5:29 PM EDTTornado WarningGRRCalhoun, Kalamazoo61 min
Jun 26, 5:30 PM EDTSevere Thunderstorm WarningGRRClinton17 min
Jun 26, 5:32 PM EDTTornado Warning Tornado observedGRRIngham58 min
Jun 26, 5:43 PM EDTTornado WarningGRREaton32 min
Jun 26, 5:45 PM EDTAreal Flood AdvisoryGRRCalhoun, Clinton, Eaton, Ingham, Jackson2 hr
Jun 26, 6:12 PM EDTTornado WarningGRRCalhoun, Eaton, Ingham, Jackson63 min
Jun 26, 6:28 PM EDTTornado WarningGRRIngham32 min
Jun 26, 7:14 PM EDTSevere Thunderstorm WarningGRRCalhoun, Ingham, Jackson61 min
Jun 26, 7:54 PM EDTSevere Thunderstorm WarningGRRVan Buren51 min

Nearby

Tornado Warnings in Michigan, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.